American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Habib Ammari, Emmanuel Bossy, Josselin Garnier, Loc Hoang Nguyen and Laurent Seppecher. A reconstruction algorithm for ultrasound-modulated diffuse optical tomography. Proc. Amer. Math. Soc. 142 (2014) 3221-3236.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Ramm. Symmetry problem. Proc. Amer. Math. Soc. 141 (2013) 515-521.
Abstract, references, and article information   
View Article: PDF

[3] Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita. Neumann problem on a half-space. Proc. Amer. Math. Soc. 139 (2011) 1333-1345. MR 2748426.
Abstract, references, and article information   
View Article: PDF

[4] Stephen J. Gardiner and Tomas Sjödin. Convexity and the Exterior Inverse Problem of Potential Theory. Proc. Amer. Math. Soc. 136 (2008) 1699-1703. MR 2373599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ikuko Miyamoto and Minoru Yanagishita. Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems. Proc. Amer. Math. Soc. 133 (2005) 1391-1400. MR 2111964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. Bejhaj Rhouma. Principal eigenvalues for indefinite weight problems in all of $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 131 (2003) 3747-3755. MR 1998182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Lewis and Andrew Vogel. A symmetry theorem revisited. Proc. Amer. Math. Soc. 130 (2002) 443-451. MR 1862124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Farid Bahrami and Henrik Shahgholian. Uniqueness for an overdetermined boundary value problem for the p-Laplacian. Proc. Amer. Math. Soc. 126 (1998) 745-750. MR 1422844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sheldon Axler and Wade Ramey. Harmonic polynomials and Dirichlet-type problems . Proc. Amer. Math. Soc. 123 (1995) 3765-3773. MR 1277092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henrik Shahgholian. Convexity and uniqueness in an inverse problem of potential theory . Proc. Amer. Math. Soc. 116 (1992) 1097-1100. MR 1137234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henrik Shahgholian. A characterization of the sphere in terms of single-layer potentials . Proc. Amer. Math. Soc. 115 (1992) 1167-1168. MR 1162956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Alexander. On the volumes of images of holomorphic mappings in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 98 (1986) 461-466. MR 857941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Björn E. J. Dahlberg. Poisson semigroups and singular integrals . Proc. Amer. Math. Soc. 97 (1986) 41-48. MR 831384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. I. Fabrikant, T. S. Sankar and M. N. S. Swamy. On the generalized potential problem for a surface of revolution . Proc. Amer. Math. Soc. 90 (1984) 47-56. MR 722414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernhard Kawohl. Starshapedness of level sets for the obstacle problem and for the capacitory potential problem . Proc. Amer. Math. Soc. 89 (1983) 637-640. MR 718988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. H. Armitage. A strong type of regularity for the ${\rm PWB}$ solution of the Dirichlet problem . Proc. Amer. Math. Soc. 61 (1976) 285-289. MR 0427658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1